MathSciNet Relay Station
MathSciNet bibliographic data
MR1249883 (95d:52012) 52B20
Hibi, Takayuki Star-shaped complexes and Ehrhart polynomials. Proc. Amer. Math. Soc. 123 (1995), no. 3, 723–726.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement